# SDR GTIA2019040853266

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 46,670 hours, 21,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED FUME EVENT IN CABIN DESCENDING THROUGH 3,000' ON APPROACH. DIRTY SOCK SMELL.ISOLATED & TURNED OFF PACK 2 AND SMELL WENT AWAY.-FOLLW TSM 05-50-11-810-801-A PERFORMED GVI OF APU IAW TSM 49-00-00-810-921 NOT DISCREPANCY FOUND. FOUND SOURCE OF ODOR TO BE PACK 2, SEE LOG PAGE 2425384 ITEM #2, FOR CORRECTING ACTION. WITH PACK 1 NOT SOURCE OF ODOR
